# SDR AALA20160912005

- Difficulty date: September 12, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 21,690 hours, 8,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EXIT LOCATION LIGHT IS BROKEN.  REPLACED EXIT LOCATION SIGN PER AMM 33-51-01.
